# SDR DALA2016050407001

- Difficulty date: April 23, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TAIL CONE DROP CHECK, FOUND TAIL CONE SLIDE INSTALLED INCORRECTLY.  ACFT ARRIVED IN CONFIGURATION SUCH THAT SLIDE WOULD NOT DEPLOY.  CORRECTED SLIDE INSTALL, ENSURING PIN WAS CONFIGURED PROPERLY.
